# SDR AALA201511059001

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 7,587 hours, 1,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ABOVE DOOR 3R.  INSTALLED EXIT SIGN LIGHT COVER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
